JournalszaaVol. 9, No. 2pp. 133–153

Error Estimates for Finite-Element Solutions of Elliptic Boundary Value Problems in Non-Smooth Domains

  • Anna-Margarete Sändig

    Universität Stuttgart, Germany
Error Estimates for Finite-Element Solutions of Elliptic Boundary Value Problems in Non-Smooth Domains cover
Download PDF

Abstract

Error estimates in different norms (namely in Wm,2(Ω)W^{m,2}(\Omega) and Lp(Ω),2pL^p(\Omega), 2 ≤ p ≤ \infty) of standard finite element solutions of elliptic boundary value problems in bounded domains in RN\mathbb R^N with conical points or non-intersecting edges are considered.

Cite this article

Anna-Margarete Sändig, Error Estimates for Finite-Element Solutions of Elliptic Boundary Value Problems in Non-Smooth Domains. Z. Anal. Anwend. 9 (1990), no. 2, pp. 133–153

DOI 10.4171/ZAA/388